zbMATH — the first resource for mathematics

Estimation de Varadhan pour des diffusions à deux paremètres. (Varadhan estimator for two-parameter diffusions). (English) Zbl 0665.60057
Under generalized Hörmander conditions the law of a two-parameter diffusion has a smooth density out of the axes. In the elliptic case we obtain an estimate of this density when the parameter is small. In this way we extend the Varadhan estimate which is well-known for ordinary diffusions.

60H07 Stochastic calculus of variations and the Malliavin calculus
60G60 Random fields
60H15 Stochastic partial differential equations (aspects of stochastic analysis)
60H20 Stochastic integral equations
Full Text: DOI
[1] Azencott, R., Baldi, P., Bellaiche, A. et C., Bougerol, P., Chaleyat-Maurel, M., Elie, L., Granara, J.: Géodésiques et diffusions en temps petit. Astérisque84-85 (1981)
[2] Azencott, R.: Formule de Taylor stochastique et développement asymptotique d’intégrales de Feynman. Séminaire de Probabilités XVI (Lect. Notes Math., vol. 921, pp. 237-285). Berlin Heidelberg New York: Springer 1982
[3] Cairoli, R.: Sur une équation différentielle stochastique. C.R. Acad. Sci., Ser. A274, 1739-1742 (1972) · Zbl 0244.60045
[4] Cairoli, R., Walsh, J.B.: Stochastic integrals in the plane, Acta Math.134, 11-183 (1975) · Zbl 0334.60026
[5] Doss, H., Dozzi, M.: Estimations de grandes déviations pour les processus de diffusion à paramètre multidimensionnel. Séminaire de Probabilités XX (Lect. Notes Math. vol. 1204, pp. 68-80). Berlin Heidelberg New York: Springer 1986 · Zbl 0604.60027
[6] Doss, H., Priouret, P.: Petites perturbations de systèmes dynamiques avec réflexion. Séminaire de Probabilités XVII (Lect. Notes in Math., vol. 986, pp. 353-370). Berlin Heidelberg New York: Springer 1983 · Zbl 0529.60061
[7] Hajek, B.: Stochastic equation of hyperbolic type and a two-parameter Stratonovitch calculus. Ann. Probab.10, 451-463 (1982) · Zbl 0478.60069
[8] Ikeda, N., Watanabe, S.: Stochastic differential equations and diffusion processes. Amsterdam: North-Holland 1981 · Zbl 0495.60005
[9] Krée, P.: La théorie des distributions en dimension quelconque et l’intégration stochastique. Stochastic Analysis and Related Topics (Lect. Notes Math., vol. 649, pp. 170-179). Berlin Heidelberg New York: Springer 1978
[10] Léandre, R.: Majoration en temps petit de la densité d’une diffusion dégenerée. Probab. Th. Rel. Fields74, 289-294 (1987) · Zbl 0587.60073
[11] Léandre, R.: Minoration en temps petit de la densité d’une diffusion dégénerée. J. Funct. Anal.74, 399-414 (1987) · Zbl 0637.58034
[12] Léandre, R.: Renormalisation et calcul des variations stochastiques. C.R. Acad. Sci., Paris, Ser. I302, 135-138 (1986) · Zbl 0604.60049
[13] Ledoux, M.: Inégalités de Burkholder pour des martingales indéxées par ? {\(\times\)} ?. Processus aléatoires à deux indices (Lect. Notes Math., vol. 863, pp. 122-127). Berlin Heidelberg New York: Springer 1981
[14] Molchanov, S.A.: Diffusion processes and Riemannian geometry. Russ. Math. Surv.30, 1-63 (1975) · Zbl 0315.53026
[15] Métraux, C.: Quelques inégalités pour martingales à paramètre bidimensionnel. Séminaire de Probabilités XII (Lect. Notes Math., vol. 649, pp. 170-179). Berlin Heidelberg New York: Springer 1978
[16] Nualart, D., Sanz, M.: Malliavin calculus for two-parameter Wiener functionals. Z. Wahrscheinlichkeitstheor. Verw. Geb.70, 573-590 (1985) · Zbl 0595.60065
[17] Nualart, D., Pardoux, E.: Stochastic calculus with anticipating integrands. Probab. Th. Rel. Fields78, 535-581 (1988) · Zbl 0629.60061
[18] Varadhan, S.R.S.: Diffusion processes in a small time interval. Commun. Pure Appl. Math.XX, 659-685 (1967) · Zbl 0278.60051
[19] Watanabe, S.: Lectures on stochastic differential equations and Malliavin calculus. Bombay: Tata Institute of Fundamental Research 1984
[20] Watanabe, S.: Analysis of Wiener functionals (Malliavin calculus) and its applications to heat kernels. Ann. Probab.15, 1-39 (1987) · Zbl 0633.60077
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.